# SDR DALA2019121007206

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 970-1040
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1394424) CORROSION ON ANGLE FLOOR SUPPORT BTW STA 970 TO 1040 LBL 65 WING BOX AREA. CORRECTIVE ACTION: CORROSION LEVEL 2. REPAIRED PER B757-200 SRM 53-00-13-2R-2.
